Hi Varsha garu, Stevens-Johnson syndrome is a rare but serious disorder that affects the skin, mucous membrane, genitals and eyes. Stevens-Johnson syndrome is a hypersensitivity reaction. This means the immune system overreacts, causing inflammation, skin rashes and other symptoms, but it’s not contagious. The incidence of recurrence was 4.2 per 1000 person-years, which resulted from two episodes. If your condition was caused by a medication, you’ll need to permanently avoid that drug and others closely related to it. Homoeopathy is strongly recommended and significant symptomatic relief in such cases. Homeopathic medicines treat Stevens -Johnson Syndrome naturally without any side effects. Please call on +918885920000, for more details about Homoeopathic medicines and for online consultation. “There is no better time than now to start living healthy today”. Stay Healthy with one of the “Best Homoeopathic treatments” @ Dr. AnkiReddy’s clinic.